# SDR UPS04242073

- Difficulty date: March 10, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,254 hours, 50,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF SKIN PANEL AT BS 295.5 & BS 360 S19L - 24L UPPER SKIN UNDER FWD ENTRY DOOR FOUND TO BE EXCESSIVELY CORRODED.  REPAIR CARRIED OUT IAW SRMO EO 2004-024-002 UPS ENG.
